| Catalog Number |
HUD88015KIT |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the connection point where the circuit connects to the heater was burned and melted.
Additional Manufacturer Narrative
It was reported that the connection point where the circuit connects to the heater was burned and melted.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
Additional Manufacturer Narrative
Updated codes d9 to (b)(6)2026, h6(c) to 170, and h6(d) to 25 per final investigation.